Holonomic systems of Clairaut type

Shyuichi Izumiya, Yasuhiro Kurokawa

研究成果: Article

15 引用 (Scopus)

抄録

We give a generic classification of holonomic systems with classical complete solutions under the equivalence relation given by the group of point transformations in the sense of Sophus Lie. The normal forms are represented by a sort of divergent diagrams of map germs.

元の言語English
ページ(範囲)219-235
ページ数17
ジャーナルDifferential Geometry and its Applications
5
発行部数3
DOI
出版物ステータスPublished - 1995
外部発表Yes

ASJC Scopus subject areas

  • Computational Theory and Mathematics
  • Analysis
  • Geometry and Topology

これを引用

Holonomic systems of Clairaut type. / Izumiya, Shyuichi; Kurokawa, Yasuhiro.

:: Differential Geometry and its Applications, 巻 5, 番号 3, 1995, p. 219-235.

研究成果: Article

Izumiya, Shyuichi ; Kurokawa, Yasuhiro. / Holonomic systems of Clairaut type. :: Differential Geometry and its Applications. 1995 ; 巻 5, 番号 3. pp. 219-235.
@article{e5e6342031c54982a42fcdad6fd292ef,
title = "Holonomic systems of Clairaut type",
abstract = "We give a generic classification of holonomic systems with classical complete solutions under the equivalence relation given by the group of point transformations in the sense of Sophus Lie. The normal forms are represented by a sort of divergent diagrams of map germs.",
keywords = "complete solutions, singular solutions, The Clairaut equation",
author = "Shyuichi Izumiya and Yasuhiro Kurokawa",
year = "1995",
doi = "10.1016/0926-2245(95)92847-X",
language = "English",
volume = "5",
pages = "219--235",
journal = "Differential Geometry and its Applications",
issn = "0926-2245",
publisher = "Elsevier",
number = "3",

}

TY - JOUR

T1 - Holonomic systems of Clairaut type

AU - Izumiya, Shyuichi

AU - Kurokawa, Yasuhiro

PY - 1995

Y1 - 1995

N2 - We give a generic classification of holonomic systems with classical complete solutions under the equivalence relation given by the group of point transformations in the sense of Sophus Lie. The normal forms are represented by a sort of divergent diagrams of map germs.

AB - We give a generic classification of holonomic systems with classical complete solutions under the equivalence relation given by the group of point transformations in the sense of Sophus Lie. The normal forms are represented by a sort of divergent diagrams of map germs.

KW - complete solutions

KW - singular solutions

KW - The Clairaut equation

UR - http://www.scopus.com/inward/record.url?scp=0009904695&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0009904695&partnerID=8YFLogxK

U2 - 10.1016/0926-2245(95)92847-X

DO - 10.1016/0926-2245(95)92847-X

M3 - Article

AN - SCOPUS:0009904695

VL - 5

SP - 219

EP - 235

JO - Differential Geometry and its Applications

JF - Differential Geometry and its Applications

SN - 0926-2245

IS - 3

ER -